A new class of Bessel function integrals

Bruce C. Berndt, M. L. Glasser

Research output: Contribution to journalArticlepeer-review

Abstract

A procedure is outlined for evaluating integrals of the form {Mathematical expression} where G and H are entire functions of exponential type and f is a rational function. This is worked out in detail for the case of Bessel functions and several examples are given.

Original languageEnglish (US)
Pages (from-to)183-186
Number of pages4
JournalAequationes Mathematicae
Volume16
Issue number1-2
DOIs
StatePublished - Feb 1 1977

Keywords

  • AMS (1970) subject classification: Primary 33A40, Secondary 44A20

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new class of Bessel function integrals'. Together they form a unique fingerprint.

Cite this